# SDR IPXA0661953

- Difficulty date: August 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T510223G
- Part serial: 006943
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR1 SPOILER PANEL UPPER SURFACE DELAMINATED.  GRAPHITE FABRIC WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-17, PAR 4A (1) FIG 10, REV 47.
